# SDR AALA201907119012

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 54,173 hours, 16,628 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 102M0270
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT 3500 FEET MSL ON DECENT, CABIN DUMPED ALL PRESSURIZATION  IN AUTO 1. PRESS DIFF ZERO. NO FAULTS OR EICAS MESSAGES DISPLAYED. MAINTENANCE ACCOMPLISHED FIM TASK 21-30-00-815-802. REMOVED AND REPLACED #1 CONTROLLER IAW AMM 21-31-02. OPS TEST GOOD.
